# SDR DALA2022113007659

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,767 hours, 10,913 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frm 73a
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK Y2462,  FRAME 73A.   PERFORMED DVI ON THE SEAT TRACK, NO DAMAGE. CORROSION WAS FOUND ONTHE SEAT TRACK YA. REPLACED THE SEAT TRACK YA IAW SRM 51-42-11. (2517231)
